About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 324869, 10 pages
http://dx.doi.org/10.1155/2013/324869
Research Article

Solution of Boundary Layer Problems with Heat Transfer by Optimal Homotopy Asymptotic Method

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan

Received 17 June 2013; Accepted 7 August 2013

Academic Editor: Carlo Bianca

Copyright © 2013 H. Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Ullah, S. Islam, M. Idrees, and M. Arif, “Solution of Boundary Layer Problems with Heat Transfer by Optimal Homotopy Asymptotic Method,” Abstract and Applied Analysis, vol. 2013, Article ID 324869, 10 pages, 2013. doi:10.1155/2013/324869